skip to main content

Advil Dual Action with Acetaminophen -- 144 Caplets


Advil Dual Action with Acetaminophen
  • Our price: $21.99

  • +

Added to My List as a guest.

Your guest list will be saved temporarily during your shopping session.

Sign in to add items to your saved list(s).

1 item added to your list

Advil Dual Action with Acetaminophen -- 144 Caplets

Oops! Something went wrong and we were unable to process your request. Please try again.

Advil Dual Action with Acetaminophen at Vitacost.com

Advil Dual Action with Acetaminophen Description

  • Contains 2 Medicines
  • Acetaminophen Plus Ibuprofen
  • Acetaminophen - 250mg and Ibuprofen (NSAID) 125 mg
  • Caplets (Capsule-Shaped Tablets)

Fights pain two ways: Acetaminophen blocks pain signals, Ibuprofen targets pain at the source.

 

What is Advil Dual Action?

Advil Dual Action contains two medications that treat pain: ibuprofen and acetaminophen. It has the following amounts of each medication in a single pill:

  • Ibuprofen: 250 mg
  • Acetaminophen: 125 mg

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID), which helps stop processes that promote inflammation and pain. Acetaminophen is not an NSAID but rather, a pain reducer that blocks the transmission of pain signals.

 

Is it safe to take ibuprofen and acetaminophen together?

 

In general, yes. Ibuprofen and acetaminophen work differently in the body to relieve pain, act on different organs, and are cleared from the body by different organs. But, it always depends on the medications and your personal health.

 

Taking two medications that work the same way and affect the same parts of the body is not recommended, as it can increase the risk of side effects. For example, taking ibuprofen (Motrin) and naproxen (Aleve) together is not recommended because they are both NSAIDS.

 

With any pain reliever, you should only take the minimal amount you need to relieve your pain. Always ask your healthcare provider or pharmacist if you aren’t sure about what dose is safe for you.


Directions

Indicated for temporary relief of mild pain caused by headache, backache, muscular aches, toothache, menstrual cramps, minor pain of arthritis

 

2 tablets every 8 hours while symptoms persist; not to exceed 6 tablets/day, unless directed by physician.

 

Take with food or milk if GI distress occurs

*These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.


Ingredients: Active Ingredients: Ibuprofen: 250 mg, Acetaminophen: 125 mg (Pain relief).
Warnings

Acetaminophen containing products: Not to exceed a cumulative dose of 3.25 g/day of acetaminophen; under supervision of healthcare professional, daily doses of up to 4 g/day may be used.

 

If you are concerned about adverse effects from taking ibuprofen and acetaminophen together, consult your healthcare provider or pharmacist for help. Also, if you have liver disease, kidney disease, or a bleeding disorder, talk to your doctor before taking Advil Dual Action.

 

Please refer to package for additional warnings for this product.

The product you receive may contain additional details or differ from what is shown on this page, or the product may have additional information revealed by partially peeling back the label. We recommend you reference the complete information included with your product before consumption and do not rely solely on the details shown on this page. For more information, please see our full disclaimer.

Vitacost is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms of Use.

Sign Up & Save

Get exclusive offers, free shipping events, expert health tips & more by signing up for our promotional emails.

  • Instant Online Service
  • 1-800-381-0759

    Monday-Friday 8am-9pm EST

    Saturday: 9:30am-6pm EST

    Sunday: Closed

Please enter a valid zip code
FLDC16
223064